Phenytoin (I): Going crazy!: Fatal forty DDI: Phenytoin, quetiapine, CYP3A4

Sara M. Skrlin, Ansgar Brambrink

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This case discusses a pharmacokinetic interaction between quetiapine and phenytoin resulting in breakthrough of psychotic symptoms. Quetiapine is a cytochrome P450 3A4 substrate and phenytoin is a 3A4 inducer.

Original languageEnglish (US)
Title of host publicationA Case Approach to Perioperative Drug-Drug Interactions
PublisherSpringer New York
Pages745-748
Number of pages4
ISBN (Print)9781461474951, 9781461474944
DOIs
StatePublished - Sep 15 2015

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Phenytoin (I): Going crazy!: Fatal forty DDI: Phenytoin, quetiapine, CYP3A4'. Together they form a unique fingerprint.

  • Cite this

    Skrlin, S. M., & Brambrink, A. (2015). Phenytoin (I): Going crazy!: Fatal forty DDI: Phenytoin, quetiapine, CYP3A4. In A Case Approach to Perioperative Drug-Drug Interactions (pp. 745-748). Springer New York. https://doi.org/10.1007/978-1-4614-7495-1_167